English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Noise reduction for flows using nonlinear constraints

MPS-Authors
/persons/resource/persons185019

Urbanowicz,  K.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184585

Hołyst,  J. A.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Urbanowicz, K., & Hołyst, J. A. (2005). Noise reduction for flows using nonlinear constraints. Acta Physica Polonica B, 36(9), 2805-2820.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-9FDE-A
Abstract
There is no abstract available